| Catalog Number |
0010103 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
09/09/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2008) is considered to be a best estimate.This mdr represents the kugel patch (device 1).An additional supplemental emdr was submitted to represent the bard flat mesh (device 2) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2008 ¿ patient was diagnosed with epigastric hernia thereby underwent open repair with implant of kugel patch (device 1).Per operative notes, ¿a small round kugel patch (device 1) was placed in the preperitoneal space and sutured.¿ on (b)(6) 2009 ¿ patient was diagnosed with non-healing wound thereby underwent open repair with removal of kugel patch (device 1) and an implant of bard flat mesh (device 2).Per operative notes, ¿the old kugel patch (device 1) was identified and removed.The wound was closed.A bard flat mesh (device 2) was placed and sutured.¿ on (b)(6) 2018 ¿ patient was diagnosed with infected abdominal wall mesh thereby underwent open repair with removal of bard flat mesh (device 2).Per operative notes, ¿the infected debrided mesh was grasped and excised.¿.